Year: 2015, Number: 5

  1. Pabitra Kumar Maji
    WEIGHTED NEUTROSOPHIC SOFT SETS APPROACH IN A MULTICRITERIA DECISION MAKING PROBLEM
    Journal of New Theory 5 (2015) 1-12
    Full text PDF
  2. Kwara Nantomah, Osman Kasimu
    SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS
    Journal of New Theory 5 (2015) 13-18
    Full text PDF
  3. Dipankar Rana, Sankar Kumar Roy
    HOMOMORPHISM IN ROUGH LATTICE
    Journal of New Theory 5 (2015) 19-25
    Full text PDF
  4. Said Broumi, Ali Mumtaz, Florentin Smarandache
    MAPPINGS ON NEUTROSOPHIC SOFT EXPERT SETS
    Journal of New Theory 5 (2015) 26-42
    Full text PDF
  5. Ochanathevar Ravi, Ilangovan Rajasekaran, Ayyavoo Pandi, Selvaraj Ganesan
    g - LOCALLY CLOSED SETS IN TOPOLOGICAL SPACES
    Journal of New Theory 5 (2015) 43-52
    Full text PDF
  6. Jyothis Thomas, Sunil Jacob John
    SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES
    Journal of New Theory 5 (2015) 53-66
    Full text PDF
  7. Ochanathevar Ravi, Ilangovan Rajasekaran, Annamalai Thiripuram, Raghavan Asokan
    Λg-CLOSED SETS WITH RESPECT TO AN IDEAL
    Journal of New Theory 5 (2015) 67-72
    Full text PDF
  8. Md. Hanif Page
    FUZZY ALMOST CONTRA θ-SEMIGENERALIZED-CONTINUOUS FUNCTIONS
    Journal of New Theory 5 (2015) 73-79
    Full text PDF
  9. Said Broumi
    Q-INTUITIONISTIC FUZZY SOFT SETS
    Journal of New Theory 5 (2015) 80-91
    Full text PDF
  10. Yeter Erdaş, Erdal Unluyol, Seren Salaş
    THE HERMITE-HADAMARD TYPE INEQUALITIES FOR OPERATOR m-CONVEX FUNCTIONS IN HILBERT SPACE
    Journal of New Theory 5 (2015) 92-100
    Full text PDF
  11. Naim Çağman
    EDITORIAL
    Journal of New Theory 5 (2015) 101-101
    Full text PDF